# SDR R61A2021051200404

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII CORROSION FOUND ON CENTER SHEAR PLATE BTWN FR 87-88. REPLACED SHEAR PLATE IAW SRM 51-42-01.
